# SDR 98ZZZX793

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1PG
- Make and model: Gulstm GIV
- Aircraft serial: 1259
- System (JASC): 4990 · APU Oil System
- Part: Adapter
- Part number: C3444200225
- Condition: Failed
- Location: Apu Oil Filter
- Part time: 853 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OUTFITTING OF THE ACFT, AN ADDITIONAL INDICATION AND BYPASS SYTEM WAS ADDED TO THE APU WHICH INSTALLED AN OIL TEMP BULB IN THE BOTTOM OF THE OIL FILTER HOUSING.  THE ADAPTER SCREWS INTO THE HOUSING IN ORDER TO ALLOW TEMP BULB, PN MS28034-1, TO BE INSTALLED.  THE APU WAS RETURNED FROM REPAIR AND THE MECHANIC, USING MINIMUM TORQUE, ATTEMPTED TO INSTALL THE ADAPTER WHICH SHEARED AT THE END OF THE THREADED AREA.  THIS AREA IS VERY THIN DUE TO THE UNDERCUTTING TO ALLOW FOR THE O-RING.
